# SDR FDEA202505160761

- Difficulty date: May 16, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N850FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37721
- Aircraft time: 60,683 hours, 10,161 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 152W87011
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK:MAIN DECK CARGO COMPARTMENT AT STA 1940 FOUND CENTER FLOOR PANEL UPPER   SURFACE HAVE SIGN OF DELAMINATED CONDITION.   MEASURED MAIN DECK CARGO COMPARTMENT AT STA 1940 CENTER FLOOR PANEL UPPER   SURFAE DELAMINATED DAMAGE SIZE LXW=4"X2.5" OUT OF ALLOWABLE LIMIT AS PER B777 SRM 53-  00-50-1A ALLOWABLE DAMAGE 1 REV 47.5,REPAIRED THE DAMAGE AS PER B777 SRM 53-00-50-2R   REPAIR 1 REV 47.5 .THIS IS  A MAJOR REPAIR PER GMM 6-2-100.
